MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP
Model Number 1119.0010
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation shows multiple signs of wear.The left l3 locking cap was reported loose and had a single channel worn into its base.The right side l2 and l3 locking caps showed signs of wear all the way around their bottoms and were also reported loose.All the threads of all the returned locking caps showed normal signs of wear with no significant signs of deformation.The right l2 and l3 screws that were returned did not show any signs of deformation within the tulip threads or any signs of splay.A gray lubricious substance was found within both screws near the saddles.The signs of wear around the bases of the right l2 and l3 locking caps indicate that the caps backed out.The channel within the l3 locking cap indicates that the rod was able to slide back and forth to wear a space within the cap.No determinations could be made as to the cause of the reported issue.The following sections have been updated: b4, d4, d9, g6, h2, h3, h6, h10 and b4, e1, g6, h2, h6, h10.
 
Event or Problem Description
It was reported there was a revision surgery due to creo threaded locking caps that were found loose post operatively with subsequent rod displacement, causing patient pain.This event occurred in ireland.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837893
Report Number3004142400-2023-00153
Device Sequence Number15265432
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0010
Device Lot NumberBAA847SD/BAA807DD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR
Patient SexFemale
Patient Weight45 KG
Patient RaceWhite